Double resonance and multiple solutions for semilinear elliptic equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 72 (1984), pp. 329-342
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1984__72__329_0,
author = {Srikanth, P. N.},
title = {Double resonance and multiple solutions for semilinear elliptic equations},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {329--342},
year = {1984},
publisher = {Seminario Matematico of the University of Padua},
volume = {72},
mrnumber = {778349},
zbl = {0575.35032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1984__72__329_0/}
}
TY - JOUR AU - Srikanth, P. N. TI - Double resonance and multiple solutions for semilinear elliptic equations JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1984 SP - 329 EP - 342 VL - 72 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1984__72__329_0/ LA - en ID - RSMUP_1984__72__329_0 ER -
%0 Journal Article %A Srikanth, P. N. %T Double resonance and multiple solutions for semilinear elliptic equations %J Rendiconti del Seminario Matematico della Università di Padova %D 1984 %P 329-342 %V 72 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1984__72__329_0/ %G en %F RSMUP_1984__72__329_0
Srikanth, P. N. Double resonance and multiple solutions for semilinear elliptic equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 72 (1984), pp. 329-342. http://geodesic.mathdoc.fr/item/RSMUP_1984__72__329_0/